# SDR CA020820006

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Boeing 727231
- Aircraft time: 70,603 hours
- Engine: Pwa JT8D9A
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Acm Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON SECOND T/O,   PRESSURISATION WAS LOST ON ROLL. RTO INITIATED AT 70KTS. RT PACK TRIPPED.  A/C RE-CONFIGURED & NORMAL T/O 7 FLIGHT CARRIED OUT.
